# SDR 2006FA0000871

- Difficulty date: August 19, 2006
- Submitted: August 31, 2006
- Operation: General aviation
- Aircraft: N95429
- Make and model: Cessna 152
- Aircraft serial: 15285892
- Engine: Lyc O235N2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30804
- Condition: Leaking
- Location: Carburetor
- Component: Carburetor, Precision
- Component part number: MA3PA105267
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOTED AS HAVING FUEL DRIPPING FROM BOTTOM COWL, FOUND CAR LEAKING FUEL WHILE SITTING STATIC, REMOVED AND CHECKED CARBURETOR.  DETERMINED (1) OF THE (2) PONTOONS OF THE PLASTIC FLOAT WAS FULL OF FUEL, CONTACT MADE WITH MFG WHO SUGGESTED THEY WERE AWARE OF THE PROBLEM AND HAVE SUPERSEDED THE FLOAT TO A NEWER VERSION, REPLACED THE FLOAT WITH THE 30-864 AND 29-184 FLOAT VALVE CLIP, OPS CHECKED OK.  (K)
